News Bulletins   /   Contact Us   /   Register   /   Sitemap   /  Home


ACTV

Program Schedule
Watch Live!
Past Programs
Information


News Bulletins
Contact Us
Register
Sitemap
Home
Report a Web Problem

Code Red

FacebookTwitter YouTube

 

 

 

 

Home > ACTV > Program Schedule

 

May 8 - 14, 2016

Comcast Cable Channel 6 and AT&T U-Verse Channel 99   

(**NEW**) ACTV DIGEST – “A Bit of Addison History” (Sun-Mon) features the history of the Century House, 129 Army Trail Road.  “It Happens in Addison” (Tue-Thu) previews the Addison Public Library summer reading program.  “Arts in Addison” (Fri-Sat) features the current exhibit “Nature’s Beauty” at the Addison Center for the Arts (5 minutes).
Daily 6amnoon6pmmidnight.

ADDISON SCHOOL DISTRICT 4 BOARD OF EDUCATION MEETING – Recorded April 26, 2017 (one hour, 45 minutes).
Tue-Fri 6:05am.  Mon-Thu 6:05pm.  Tue-Fri 12:05am.

DuPAGE HIGH SCHOOL DISTRICT 88 BOARD OF EDUCATION MEETING – Recorded May 1, 2017 (one hour, 30 minutes).
Tue-Fri 8am.  Mon-Thu 8pm.  Tue-Fri 2am.

ADDISON PUBLIC LIBRARY BOARD OF TRUSTEES MEETING – Recorded April 18, 2017 (one hour, six minutes).
Tue-Fri 9:30am.  Mon-Thu 9:30pm.  Tue-Fri 3:30am.

ADDISON PARK DISTRICT BOARD OF COMMISSIONERS MEETING – Recorded April, 2017 (one hour, 16 minutes).
Tue-Sun 10:40am.  Mon-Thu 10:40pm.  Tue-Fri 4:40am.

DISTRICT 4 FOUNDATION MINI-GRANTS PRESENTATION – Addison School District 4 Educational Foundation awards “mini-grants” to various teaching initiatives.  Recorded April 7, 2017 (13 minutes).
Daily 12:05pm.  Fri-Sun 6:05pm.  Sat-Sun 12:05am 

KNIGHTS OF COLUMBUS ALLEN FORCE PATRIOTISM DINNER The opening program of a dinner sponsored by the Addison Knights of Columbus to benefit the Allen Force veterans assistance organization in honor of the late Knight Joseph R. Burian.  Recorded April 1, 2017 (21 minutes).
Daily 12:30pm.  Fri-Sun 6:30pm.  Sat-Sun 12:30am.

(**NEW**) ILLINOIS CHANNEL – Public affairs programs from throughout Illinois (2 hours).
Daily 1pm.

IMAGES – A College of DuPage production.  See more highlights, both serious and fun, from the month-long celebration of “African-American History and Life”, Chaparral Fitness offers exercise tips to help you stay on top of that New Year’s resolution, and the anniversary celebration continues with more stories from COD’s fifty years (30 minutes).
Daily 3pm.

BACKSTAGE BUZZ AT THE MAC – A College of DuPage production.  We welcome Buffalo Theater Ensemble’s Bryan Burke, speak with Justin White, Curator and Director of the Cleve Carney Art Gallery, and Coordinator and Professor of Culinary and Pastry Arts Chef Tim Meyers (30 minutes).
Daily 3:30pm.  Fri-Sun 9:30pm.  Sat-Sun 3:30am.

COMMUNITY INAUGURATION CEREMONY – From the Addison Village Hall Rotunda, newly-elected officials from the Village of Addison, Addison Park District, School Districts 4 & 88, Addison Public Library and the Addison Fire Protection District take the oaths of office.  Recorded April 27, 2017 (one hour).
Daily 4pm.  Fri-Sun 7pm.  Sat-Sun 1am.

ADDISON SPORTS SPECIAL – with Don Figarelli (30 minutes).
Daily 5pm.  Fri-Sun 11pm.  Sat-Sun 5am.

SOUL SNACKIN – with Dr. Mary Amore.  A production of Mayslake Ministries.
Daily 5:30pm.  Fri-Sun 11:30pm.  Sat-Sun 5:30am.

LEADERS OF LEARNING…CONVERSATIONS WITH RETIRED FACULTY OF ADDISON TRAIL HIGH SCHOOL – On the occasion of the 50th anniversary of Addison Trail High School, retired faculty members look back on the early days of the school from hiring the first teachers, athletics and club activities, and inside stories from those who opened the “Home of the Blazers” (one hour).
Fri-Sun 8pm.  Sat-Sun 2am.

ADDISON CONNECT MOBILE APP – Learn about the features of the Addison Connect mobile app and how Village departments use the app to respond to service reports submitted through the app (25 minutes).
Fri-Sun 10pm.

ASK MAYOR VEENSTRA – Mayor Rich Veenstra responds to viewers’ telephone and e-mail questions on community issues.  Recorded May 1, 2017 (25 minutes).
Fri-Sun 10:30pm. 

CARIBBEAN INTERNATIONAL TV – (one hour).
Sat-Sun 4am.

 

May 15 - 21, 2016

Comcast Cable Channel 6 and AT&T U-Verse Channel 99   

ACTV DIGEST – “A Bit of Addison History” (Sun-Mon) features the history of the Century House, 129 Army Trail Road.  “It Happens in Addison” (Tue-Thu) previews the Addison Public Library summer reading program.  “Arts in Addison” (Fri-Sat) features the current exhibit “Nature’s Beauty” at the Addison Center for the Arts (5 minutes).
Daily 6am6pmmidnight.

ADDISON SCHOOL DISTRICT 4 BOARD OF EDUCATION MEETING – Recorded April 26, 2017 (one hour, 45 minutes).
Tue-Fri 7am.  Tue-Thu 6:05pm.  Tue-Fri 12:05am.

DuPAGE HIGH SCHOOL DISTRICT 88 BOARD OF EDUCATION MEETING – Recorded May 1, 2017 (one hour, 30 minutes).
Tue-Fri 9am.  Mon-Thu 8pm.  Tue-Fri 2am.

ADDISON PUBLIC LIBRARY BOARD OF TRUSTEES MEETING – Recorded April 18, 2017 (one hour, six minutes).
Tue-Fri 10:30am.  Mon-Thu 9:30pm.  Tue-Fri 3:30am.

ADDISON PARK DISTRICT BOARD OF COMMISSIONERS MEETING – Recorded April, 2017 (one hour, 16 minutes).
Tue-Sun 11:40am.  Mon-Thu 10:40pm.  Tue-Fri 4:40am.

(**NEW**) ILLINOIS CHANNEL – Public affairs programs from throughout Illinois (2 hours).
Daily 1pm.

IMAGES – A College of DuPage production.  See more highlights, both serious and fun, from the month-long celebration of “African-American History and Life”, Chaparral Fitness offers exercise tips to help you stay on top of that New Year’s resolution, and the anniversary celebration continues with more stories from COD’s fifty years (30 minutes).
Daily 3pm.

BACKSTAGE BUZZ AT THE MAC – A College of DuPage production.  We welcome Buffalo Theater Ensemble’s Bryan Burke, speak with Justin White, Curator and Director of the Cleve Carney Art Gallery, and Coordinator and Professor of Culinary and Pastry Arts Chef Tim Meyers (30 minutes).
Daily 3:30pm.  Fri-Sun 9:30pm.  Sat-Sun 3:30am.

SOUL SNACKIN – with Dr. Mary Amore.  A production of Mayslake Ministries.
Daily 4pm.  Fri-Sun 11pm.  Sat-Sun 5am.

ADDISON SPORTS SPECIAL – with Don Figarelli (30 minutes).
Daily 4:30pm.  Fri-Sun 11:30pm.  Sat-Sun 5:30am.

COMMUNITY PRAYER BREAKFAST – GlenOaks Hospital Foundation hosts the 14th annual National Day of Prayer Community Breakfast.  Recorded May 4, 2017.
Mon, Fri-Sun 5pm.  Fri-Sun 10pm.  Sat-Sun 1am.

COMMUNITY INAUGURATION CEREMONY – From the Addison Village Hall Rotunda, newly-elected officials from the Village of Addison, Addison Park District, School Districts 4 & 88, Addison Public Library and the Addison Fire Protection District take the oaths of office.  Recorded April 27, 2017 (one hour).
Fri-Sun 6:05pm.  Sat-Sun 12:05am 

LEADERS OF LEARNING…CONVERSATIONS WITH RETIRED FACULTY OF ADDISON TRAIL HIGH SCHOOL – On the occasion of the 50th anniversary of Addison Trail High School, retired faculty members look back on the early days of the school from hiring the first teachers, athletics and club activities, and inside stories from those who opened the “Home of the Blazers”.
Fri-Sun 7pm.  Sat-Sun 2am.

ASK MAYOR VEENSTRA – Mayor Rich Veenstra responds to viewers’ telephone and e-mail questions on community issues.  Recorded May 1, 2017 (25 minutes).
Mon 6:05pm. 

CARIBBEAN INTERNATIONAL TV – (one hour).
Sat-Sun 4am.

(**NEW**) VILLAGE OF ADDISON FINANCE & POLICY COMMITTEE and REGULAR VILLAGE BOARD MEETINGS
Mon LIVE 6:30pm.  Tue-Sun 6:05am.  Tue-Thu 5pm.

Programs streamed live here.
Schedule subject to change.